- -

Localization and separation of solutions for Fredholm integral equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Localization and separation of solutions for Fredholm integral equations

Show full item record

Hernández-Verón, MA.; Ibañez, M.; Martínez Molada, E.; Singh, S. (2020). Localization and separation of solutions for Fredholm integral equations. Journal of Mathematical Analysis and Applications. 487(2):1-16. https://doi.org/10.1016/j.jmaa.2020.124008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161160

Files in this item

Item Metadata

Title: Localization and separation of solutions for Fredholm integral equations
Author: Hernández-Verón, Miguel Angel IBAÑEZ, MARIA Martínez Molada, Eulalia Singh, Sukhjit
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2022-03-03
Abstract:
[EN] In this paper, we establish a qualitative study of nonlinear Fredholm integral equations, where we will carry out a study on the localization and separation of solutions. Moreover, we consider an efficient algorithm ...[+]
Subjects: Fredholm integral equation , Two-steps Newton iterative scheme , Domain of existence of solution , Domain of uniqueness of solution , Lipschitz condition
Copyrigths: Embargado
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2020.124008
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2020.124008
Project ID:
MINECO/PGC2018-095896-B-C22
MINECO/PGC2018-095896-B-C21
Thanks:
This research was partially supported by Ministerio de Economia y Competitividad under grant PGC2018-095896-B-C21-C22.
Type: Artículo

This item appears in the following Collection(s)

Show full item record